# SDR 96ZZZM1007

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 2570 · Accessory Compartment
- Part: Cover
- Part number: 3716104
- Condition: Detached
- Location: Nlg Ww
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF SJU EXPERIENCED RUMBLING NOISE IN NOSE WHEEL WELL.  RETURNED TO SJU AND LANDED WITHOUT INCIDENT.  INSPECTION REVEALED COVER CURTAINS INSIDE NOSE WHEEL WELL WERE DETACHED.  SECURED CURTAINS AND RETURNED AIRCRAFT TO SERVICE.  (M)
